# SDR UPS96421701

- Difficulty date: December 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60B5003737
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, COCKPIT EMERGENCY LIGHT ABOVE STAIRWAY INOP.  REMOVED AND REPLACED LIGHT, OPS CHECKS GOOD (P/N 60B50037-37) (S/N 19567) OFF, (P/N 60B50037-37) (S/N 33648) ON.
